# SDR AALA202208156479

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 737
- Aircraft serial: 40637
- Aircraft time: 20,101 hours, 2,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 14H IS MISSING THE EMERGENCY AISLE LIGHT. REMOVED AND REPLACED SEAT EMERGENCY LIGHT IN ACCORDANCE WITH DMC B787-A-33-51-06-80.
